| Model Number |
720200 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported the client bought a button and it didn't last more than three weeks.The damage it presents is in the lower part, which is the part in the stomach.Additional information received stated the balloon had a hole in it and deflated.
Additional Manufacturer Narrative
Additional information: h4 device manufacture date was added.The device history record (dhr) was reviewed, and no abnormal process conditions were present during the manufacturing of the product that could have led to the reported condition.The dhr review showed that all acceptance criteria inspections per established sampling levels were within acceptable limits during the production process.A sample analysis could not be performed because no sample was available for evaluation.A video was provided showing where a leak in the balloon was observed.The complaint will be reopened if sample is received.The reported condition was confirmed through the video.The root cause of this issue will be determined by the supplier and will be documented under a supplier corrective action request.Corrective and preventive actions will be performed by the supplier.This complaint will be used for tracking and trending purposes.